# SDR ABXA9800320

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 591802011
- Condition: Cracked
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE BRACKET BELOW AND INBOARD OF NR 1 LEFT ELEVATOR HINGED BEARING CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-30-2.
